skin-hair-icon
Wart got removed on its own what to do
I got viral wart on my feet and i only applied 4 hansaplast corn plasters on it and nothing else. I was keeping it covered mostly by wearing socks. Today suddenly the upper layer of the wart got removed on its own and a fleshy rough skin with blood is showing now. I have washed it with water but I don't know what to apply on it now. And what to use to cover it. I would request the doctors to please guide me with this. I am living alone and i have no help around. I am attaching the before and after pictures for your reference. Please someone advise asap.
63 Views v

Answers (6)

Like the answers? Consult privately with the doctor of your choice

You need specific antibiotics... for details do direct online consultation
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Until it is burnt by laser it is likely to recur.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
You need to use betadine with gauze dressing to cover the wound area. You can do it yourself or get help from a nearby clinic. Do not use soap or anything harsh. As the wound area is large, there are high chances of infection if you do not take proper care. Change dressings twice daily
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Kindly consult online for further examination and proper treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
No need to worry.specific treatment is available.it depends on severity of the disease . Complete medical history is required.. Pls do online consultation with Dermatologist for detailed prescription & guidance.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
The wart is still there. You should apply a bandage on it for now. Keep it dry. Don't walk around on it too much. Visit a dermatologist for proper treatment and don't apply the corn cap again.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.